Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 466, NWS St. Louis, MO

July 12, 2011Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 12, 2011, 7:01 PM CDT for Washington County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2011, 7:01 PM CDT (00:01 UTC)
Expired
Jul 12, 2011, 7:45 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, MO

The radar

The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.0 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1117 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1117 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2434 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WUUS53 KLSX 130001
SVRLSX
MOC221-130045-
/O.NEW.KLSX.SV.W.0466.110713T0001Z-110713T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
701 PM CDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF RICHWOODS...OR 8 MILES NORTHEAST OF ANTHONIES MILL...AND
  MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHWOODS...OLD MINES...MINERAL POINT...LATTY AND CADET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3800 9110 3804 9110 3821 9102 3819 9077
      3815 9072 3792 9064
TIME...MOT...LOC 0002Z 284DEG 13KT 3815 9096
WIND...HAIL 60MPH 1.00IN

$$

TES
2 follow-up statements
691 
WWUS53 KLSX 130023
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT TUE JUL 12 2011

MOC221-130045-
/O.CON.KLSX.SV.W.0466.000000T0000Z-110713T0045Z/
WASHINGTON MO-
723 PM CDT TUE JUL 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON COUNTY UNTIL 745 PM CDT...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
WEST OF OLD MINES...OR 9 MILES NORTHWEST OF POTOSI...MOVING EAST AT
35 MPH.

LOCATIONS IMPACTED INCLUDE...
  OLD MINES...MINERAL POINT AND CADET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3800 9110 3804 9110 3821 9102 3819 9077
      3815 9072 3792 9064
TIME...MOT...LOC 0024Z 282DEG 32KT 3801 9088
WIND...HAIL 60MPH 1.00IN

$$

TES
999 
WWUS53 KLSX 130039
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT TUE JUL 12 2011

MOC221-130049-
/O.EXP.KLSX.SV.W.0466.000000T0000Z-110713T0045Z/
WASHINGTON MO-
739 PM CDT TUE JUL 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY
WILL EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3800 9110 3804 9110 3821 9102 3819 9077
      3815 9072 3792 9064
TIME...MOT...LOC 0039Z 282DEG 32KT 3798 9071

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:13 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 12, 2:13 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT TUE JUL 12 2011

.DISCUSSION...
/212 PM CDT TUE JUL 12 2011/

ST. LOUIS TOPPED THE CENTURY MARK ONCE AGAIN TODAY...EVEN WITH THE
FRONT DIRECTLY OVERHEAD. EXCESSIVE HEAT WARNING AND ADVISORIES WILL
REMAIN IN EFFECT UNTIL THE THUNDERSTORMS KNOCK DOWN THE
TEMPERATURES THIS EVENING.

SPEAKING OF THUNDERSTORMS...A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR A MAJORITY OF THE CWA UNTIL 9 PM THIS EVENING. CONVECTION SHOULD
CONTINUE TO DEVELOP IN VICINITY OF THE STALLED BOUNDARY. PRIMARY
RISK WILL BE DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE GIVEN THE AMOUNT OF MOISTURE THAT IS AVAILABLE IN THE
LOWER TROPOSPHERE.

THE UPPER LEVEL LOW THAT ORIGINATED IN THE TROPICS...AND NOW IS
ACROSS FAR SOUTHCENTRAL KANSAS WILL DRIFT EAST INTO WESTERN MISSOURI
AND SERVE AS AN ADDITIONAL MECHANISM FOR CONVECTION TO DEVELOP
TOMORROW AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE...WITH WET
MICROBURSTS THE PRIMARY THREAT. INCREASED CLOUD COVER AND
PRECIPITATION CHANCES...AND LOWER HEIGHTS WILL BRING TEMPERATURES
BELOW HEAT CRITERIA.

THURSDAY SHOULD MIMIC WEDNESDAY WITH DIURNAL CONVECTION ACROSS AT
LEAST THE WESTERN HALF OF THE CWA.

HEAT COMES ROARING BACK THIS WEEKEND AND LASTS WELL INTO NEXT WEEK
AS UPPER LEVEL RIDGE BECOMES PARKED OVERHEAD. WILL SEE HIGH
TEMPERATURES IN THE MIDDLE AND UPPER 90S...WITH AFTERNOON AND
EVENING HEAT INDICES BETWEEN 105 AND 115 DEGREES EACH DAY.

CVKING

&&

.AVIATION...
/1221 PM CDT TUE JUL 12 2011/

MAIN CONCERN FOR THIS PACKAGE WILL BE THE CHANCE OF TSTMS THIS
AFTERNOON/EVENING. WEAK STATIONARY FRONT WAS DRAPED ACROSS MO AND
IL FROM NEAR THE KC METRO TO NEAR KCOU TO THE STL METRO AREA AND
THEN EAST ALONG THE I-70 CORRIDOR IN IL. STILL EXPECT TSTMS TO
DEVELOP LATER THIS AFTERNOON IN VC OF THE FRONT. ADDITIONAL TSTMS
STRETCH FROM SE IA SW INTO N CNTRL MO...THIS MAY DVLP SOUTHWARD
THIS AFTERNOON AS WELL. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING IFR CONDITIONS WITH GUSTY WINDS. GIVEN THE UNCERTAINTY
ON TIMING AND COVERAGE...HAVE INCLUDED VCTS. EXPECT THIS ACTIVITY
TO WANE AFTER SUNSET. THERE IS A CHANCE THAT ANOTHER AREA OF TSTMS
MAY DVLP ACROSS THE CNTRL PLAINS OVERNIGHT. IF THIS OCCURS...THEN
THIS ACTIVITY WILL SLIDE SE TOWARDS MO AND IL. CONFIDENCE IS NOT
HIGH ENOUGH ATTM TO INCLUDE IN THE TAF. AN UPPER LEVEL AREA OF LOW
PRESSURE WILL MOVE INTO THE ARE ON WEDNESDAY. THIS WILL BE THE
FOCUS FOR ADDTNL SHRA/TSTMS DVLPMNT TOMORROW AFTERNOON. ADDED VCSH
FOR KCOU STARTING AT 15Z.

SPECIFICS FOR KSTL...

THE FRONT IS DIRECTLY OVER THE METRO AREA PRODUCING EITHER CALM OR
LGHT/VRB WINDS. DUE TO TIMING AND COVERAGE UNCERTAINTIES...HAVE A
MENTION OF VCTS WITH A CB GROUP. THIS ACTIVITY SHOULD DIMINISH
AFTER SUNSET. THERE IS AN OUTSIDE CHANCE THAT ANOTHER TSTM COMPLEX
WILL MOVE SE FROM THE CNTRL PLAINS OVERNIGHT...BUT CONFIDENCE IN
THIS SCENARIO IS TOO LOW TO INCLUDE IN THE TAF ATTM. THERE IS
ANOTHER CHANCE FOR SHRA/TSTMS WEDNESDAY AFTERNOON AS AN UPPER
AREA OF LOW PRESSURE MOVES THROUGH THE AREA. HAVE ADDED A CB GROUP
WITH MENTION OF VCTS AFTER 18Z TO ACCOUNT FOR THIS FEATURE.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN
     MO-BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES
     MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KNOX MO-LEWIS MO-
     MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-JERSEY IL-MADISON IL-
     MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BROWN IL-
     GREENE IL-MACOUPIN IL-MONTGOMERY IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jul 12, 2:23 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT TUE JUL 12 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
223 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

DANGEROUS HEAT AND HUMIDITY WILL CONTINUE INTO THIS EVENING WITH
HEAT INDEX VALUES WILL RANGE FROM 105 TO 115 DEGREES.

THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA. SOME OF THE
STORMS COULD BE SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY.

DANGEROUS HEAT AND HUMIDITY IS EXPECTED TO BUILD BACK ACROSS THE
AREA THIS WEEKEND AND EARLY NEXT WEEK...WITH PEAK AFTERNOON HEAT
INDEX VALUES BETWEEN 105 AND 115 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

CVKING

In the hours before

Local storm report, Jul 12, 6:04 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
07/12/2011  M53 MPH          ST. CHARLES        MO   ASOS

            GUSTS WITH OUTFLOW

&&

TILLY
Local storm report, Jul 12, 6:21 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      9 E SALEM               38.63N  88.78W
07/12/2011                   MARION             IL   LAW ENFORCEMENT

            INTERSTATE 57 FLOODED NEAR MILE MARKER 113. OTHER
            ROADWAYS IN THE AREA FLOODED AS WELL.

&&

TILLY
Special weather statement, Jul 12, 6:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT TUE JUL 12 2011

ILZ065-070-130015-
FAYETTE IL-MARION IL-
629 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND
NORTHEASTERN MARION COUNTIES UNTIL 715 PM CDT...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST. ELMO TO
PATOKA...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SALEM...
  KINMUNDY...
  FARINA...
  OMEGA...
  STEPHEN FORBES STATE PARK...
  HELM...
  ST. PAUL...
  ST. JAMES...
  TONTI...
  LOOGOOTEE...
  ST. PETER...
  ALMA...
  BRUBAKER...
  LA CLEDE...
  IUKA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 9 PM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Jul 12, 6:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
632 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       CARLINVILLE             39.28N  89.88W
07/12/2011  M1.51 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

TILLY
Local storm report, Jul 12, 6:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND GST     TONTI                   38.67N  88.98W
07/12/2011  E45 MPH          MARION             IL   TRAINED SPOTTER

            1.5 INCH TREE LIMBS DOWN

&&

TILLY
Local storm report, Jul 12, 6:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             TONTI                   38.67N  88.98W
07/12/2011  E0.88 INCH       MARION             IL   TRAINED SPOTTER

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:25 AM CDTFlash Flood WarningLSXCrawford, Franklin, Gasconade, Jefferson, Osage, Sainte Genevieve and 2 more8 hr
Jul 13, 3:16 AM CDTFlash Flood WarningLSXIron, Reynolds6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.